Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multipliers on $ D\sb{\alpha }$


Author: Gerald D. Taylor
Journal: Trans. Amer. Math. Soc. 123 (1966), 229-240
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0206696-6
MathSciNet review: 0206696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0206696-6
Article copyright: © Copyright 1966 American Mathematical Society